toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Goles, E.; Montalva-Medel, M.; Montealegre, P.; Rios-Wilson, M. doi  openurl
  Title On the complexity of generalized Q2R automaton Type
  Year 2022 Publication Advances In Applied Mathematics Abbreviated Journal Adv. Appl. Math.  
  Volume 138 Issue Pages 102355  
  Keywords Q2R networks; Computational complexity; Limit cycles; P-complete  
  Abstract We study the dynamic and complexity of the generalized Q2R automaton. We show the existence of non-polynomial cycles as well as its capability to simulate with the synchronous update the classical version of the automaton updated under a block sequential update scheme. Furthermore, we show that the decision problem consisting in determine if a given node in the network changes its state is P-Hard.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0196-8858 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000830087300008 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1610  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: